# SDR DALA2014070703900

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EXTERNAL SURFACE OF THE FRONT SPAR ON OTBD FLAP INTERNAL DOUBLER BETWEEN RIBS 5 - 6 LT WING MEASURE APPROXIMATELY L= 1.000", W=0.500", D=0.005", SSI 575309.   REPLACED FRONT SPAR, TRACK 3 ON OTBD FLAP INTERNAL DOUBLER BETWEEN RIB 5-RIB 6 LT WING IAW SRM 51-72-11 AND DWG D57571200.
